Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mhswrestlin08

Quitting Antibiotics

Recommended Posts

Hey everybody. Ok, so I've been on minocycline 100mg once a day, along with benzaclin in the morning, and retin a at night for about 4 months. And my acne has almost completely cleared. I have not had any large painful pimples on my face for atleast two months. So i think it is time to come off the antibiotic. I don't want to take the risk of staying on it for too long and then becoming resistant to it. So what i'm gonna do for the next month is take my minocycline with food and milk, because i've heard that this reduces absorption. Although i'm a little worried that my acne may come back, i think it would be better to get off of it now. What do you guys think? Oh, also i don't think that the antibiotics alone have done much for me anyways, because i've always had some moderate back acne, and since starting the antibiotic, my back acne has not improved one bit. And right now i don't use anything else on my back. So basically, i just wanna see what you guys think? Thank a lot in advance!

Share this post


Link to post
Share on other sites

Thanks for the advice! and i took it. I just got back from the derm, and they actually wanted me to try accutane. Which i thought was kinda weird cuz i don't have severe acne, but they said it was the "miracle pill". But i said no, because what i'm doing is working. But anyway, in terms of the antibiotic, they said to start taking it every other day for a little while, but i heard that doing this will increase the chances of my bacteria becoming resistant to it. Does anyone know if this is true? I think i read it somewheres. Maybe on this site haha. Thanks in advance!

Share this post


Link to post
Share on other sites

lol sounds a bit :S

i was told you need to use a topical such as skinoren at the same time as using oral anti biotics b/c otherwise you will build a resistance to the tablets

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×